It is not recommended to suddenly stop any kind of anti-depressants. Butin your case if we suspect a liver failure it might be necessary. Note that some drug are available in patch you can stick on your body, this way you avoid liver damage and you could get the benefit of a drug to reduce the withdrawal symptoms. Since you do want to stop it cold turkey since in some case in can lead to suicide and some effects are really bad.
Here's what wikipedia had to say on the Mirtazapine withdrawal.
Mirtazapine and other antidepressants generally produce a degree of physical dependence and may cause a withdrawal upon discontinuation, though such effects are usually much less severe with mirtazapine in comparison to the SSRIs and related drugs.It should be noted that the withdrawal effects of antidepressants are typically nowhere near as strong as those of the benzodiazepines. A gradual and slow reduction in dose is recommended in order to minimize withdrawal symptoms. Effects of sudden cessation of treatment with mirtazapine may include depression, anxiety, panic attacks, vertigo, restlessness, irritability, decreased appetite or anorexia, insomnia, diarrhea, nausea and vomiting, flu-like symptoms such as allergies or pruritus, headache or migraine, and sometimes hypomania or mania.
Talk to you doctor about an alternative for a good withdrawal, anti-depressant are available in patch that you apply on you skin and tell him about that since you don't want to suffer from the withdrawal symptoms.
Thank You for your reply, I think that maybe because I was on it for such a short time that it hasn't affected me. I've been off off it now for 4 nights now with no negative effect.